# SDR AALA20150819004

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 43,881 hours, 18,321 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: L, A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, CREW NOTED AIRSPEED ISSUE & ABORTED APPROACH.  DURING GO AROUND, NOTED FLAPS STUCK AT 9 DEGREES.  AIR INTERRUPTED DUE TO FLAPS STUCK AT 9 DEGREES & A LE FLAP ASYMMETRY MSG.  ACCOMPLISHED BITE TEST OF PSEU WITH NO EXISTING FAULTS RETURNED.  PERFORMED OPERATIONAL CHECK, FULL DOWN & UP OF FLAPS IAW AMM 27-51-00.  SYS CHECKED NORMAL.  SEE ALSO AALA20150817008.
